Comptes Rendus
Partial differential equations, Mathematical physics
A Γ-convergence result for optimal design problems
Comptes Rendus. Mathématique, Volume 360 (2022), pp. 1145-1151.

In this paper, we derive the Γ-limit of some optimal material distribution problems as the exponent goes to infinity.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.375
Classification: 74B20, 35E99, 35M10, 49J45
Hamdi Zorgati 1, 2

1 Imam Mohammad Ibn Saud Islamic University (IMSIU), College of Science, Department of Mathematics and Statistics, PO-Box 90950, Riyadh 11623 Saudi Arabia
2 University of Tunis El Manar, Faculty of Sciences of Tunis, Department of Mathematics, Tunis 2092, Tunisia
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2022__360_G10_1145_0,
     author = {Hamdi Zorgati},
     title = {A $\Gamma $-convergence result for optimal design problems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1145--1151},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {360},
     year = {2022},
     doi = {10.5802/crmath.375},
     language = {en},
}
TY  - JOUR
AU  - Hamdi Zorgati
TI  - A $\Gamma $-convergence result for optimal design problems
JO  - Comptes Rendus. Mathématique
PY  - 2022
SP  - 1145
EP  - 1151
VL  - 360
PB  - Académie des sciences, Paris
DO  - 10.5802/crmath.375
LA  - en
ID  - CRMATH_2022__360_G10_1145_0
ER  - 
%0 Journal Article
%A Hamdi Zorgati
%T A $\Gamma $-convergence result for optimal design problems
%J Comptes Rendus. Mathématique
%D 2022
%P 1145-1151
%V 360
%I Académie des sciences, Paris
%R 10.5802/crmath.375
%G en
%F CRMATH_2022__360_G10_1145_0
Hamdi Zorgati. A $\Gamma $-convergence result for optimal design problems. Comptes Rendus. Mathématique, Volume 360 (2022), pp. 1145-1151. doi : 10.5802/crmath.375. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.375/

[1] Nadia Ansini; Francesca Prinari Power-law approximation under differential constraints, SIAM J. Math. Anal., Volume 46 (2014) no. 2, pp. 1085-1115 | DOI | MR | Zbl

[2] Nadia Ansini; Francesca Prinari On the lower semicontinuity of supremal functional under differential constraints, ESAIM, Control Optim. Calc. Var., Volume 21 (2015) no. 4, pp. 1053-1075 | DOI | MR | Zbl

[3] Ana Cristina Barroso; Elvira Zappale Relaxation for optimal design problems with non-standard growth, Appl. Math. Optim., Volume 80 (2019) no. 2, pp. 515-546 | DOI | MR | Zbl

[4] Marian Bocea; Vincenzo Nesi Γ-convergence of power-law functionals, variational principles in L , and applications, SIAM J. Math. Anal., Volume 39 (2008) no. 5, pp. 1550-1576 | DOI | MR | Zbl

[5] Andrea Braides; Irene Fonseca; Gilles Francfort 3D-2D asymptotic analysis for inhomogeneous thin films, Indiana Univ. Math. J., Volume 49 (2000) no. 4, pp. 1367-1404 | MR | Zbl

[6] Graça Carita; Elvira Zappale 3D-2D dimensional reduction for a nonlinear optimal design problem with perimeter penalization, C. R. Math. Acad. Sci. Paris, Volume 350 (2012) no. 23-24, pp. 1011-1016 | DOI | MR | Zbl

[7] Thierry Champion; Luigi De Pascale; Francesca Prinari Γ-convergence and absolute minimizers for supremal functionals, ESAIM: COCVC, Volume 10 (2004), pp. 14-27 | MR | Zbl

[8] Gianni Dal Maso An Introduction to Γ-Convergence, Progress in Nonlinear Differential Equations and their Applications, 8, Birkhauser, Boston, 1993 | DOI | Numdam

[9] Ennio De Giorgi Sulla convergenza di alcune successioni di integrali del tipo dell area, Rend. Mat. (VI), Volume 8 (1975), pp. 277-294 | MR | Zbl

[10] Irene Fonseca; Gilles Francfort 3D-2D asymptotic analysis of an optimal design problem for thin films, J. Reine Angew. Math., Volume 505 (1998), pp. 173-202 | DOI | MR | Zbl

[11] Adriana Garroni; Vincenzo Nesi; Marcello Ponsiglione Dielectric breakdown: Optimal bounds, Proc. R. Soc. Lond., Ser. A, Volume 457 (2001) no. 2014, pp. 2317-2335 | DOI | MR | Zbl

[12] Piotr A. Kozarzewski; Elvira Zappale A note on optimal design for thin structures in the Orlicz-Sobolev setting, Integral methods in science and engineering. Volume 1. Theoretical techniques, Birkhäuser; Springer, 2017, pp. 161-171 | DOI | Zbl

[13] Hervé Le Dret; Annie Raoult Variational Convergence for Nonlinear Shell Models with Directors and Related Semicontinuity and Relaxation Results, Arch. Ration. Mech. Anal., Volume 154 (2000) no. 2, pp. 101-134 | DOI | MR | Zbl

[14] José Matias; Marco Morandotti; Elvira Zappale Optimal design of fractured media with prescribed macroscopic strain, J. Math. Anal. Appl., Volume 449 (2017) no. 2, pp. 1094-1132 | DOI | MR | Zbl

Cited by Sources:

Comments - Policy


Articles of potential interest

Some relaxation results for functionals depending on constrained strain and chemical composition

Elvira Zappale; Hamdi Zorgati

C. R. Math (2009)


Modélisation de films courbés non simples de second gradient

Giuliano Gargiulo; Elvira Zappale; Hamdi Zorgati

C. R. Math (2007)